# SDR DXTA2010120604351

- Difficulty date: December 5, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 3,412 hours, 2,685 cycles
- Engine: Pwc PW545B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT MLG GREEN LIGHT INOPERATIVE.  DID A GO AROUND, TESTED THE GEAR LIGHTS.  RAN THE BB1 EMERGENCY CHECK LIST.  RELAMPED LT MLG GREEN LIGHTS.  PERFORMED LANDING GEAR INDICATION LIGHT WITH NO DEFECTS NOTED AT THIS TIME. WORK DONE IAW MM 33-10-01.
